Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

tonyagled posted:
Isn't it supposed to take a few days after you get off of it to get your period? I took my last pill sun. morning and mon. morning my period came. Is this strange? Everything that I find says it should take 2-7 days.
Amanda8109 responded:
Good for you! It only took me 2 days last month but today is my 2nd day after my last pill and I have nothing yet. My first month I took Provera it took like 4 days after my last pill to get AF. So it seems as though your body is ready to go!

Congrats! And Good Luck!
tonyagled replied to Amanda8109's response:
Thanks! The only thing that is scary to me is that I thought your body reacted to the LACK of progesterone (once you stopped taking it a few days.. your body.. "notices") and mine shouldnt have felt a lack of it yet... if that makes sense? I am sure I am overthinking it as I am sooo good at that! I called my Dr. this morning because the 21st day that I should be getting blood work is falling on a sunday and I wanted to ask her about getting it so quickly... You sound like you do fine with it too. Should be 2-7 days. Did you take it for 10 days? In the past I have taken it to get my period to start bc (I have always been irregular) and I thought I only took it for like maybe 7.. maybe the 10 days has something to do with it?
eghorton replied to tonyagled's response:
I was prescribed Provera and Clomid today for the first time! I am a little anxious about taking the meds and just waiting to see if it works. I am just sick of all the WAITING! Any advice from those who have taken these together? From what I have read it looks like I should start somewhere in the next 17 days and then take Clomid day 3-7 and go in for lab tests on Day21. Anyone had success using this method?

tonyagled replied to eghorton's response:
If the clomid works for you and you DONT get PG you will get your period naturally.. thankfully and not have to go through the process again. IF you dont ovulate (I didnt my first cycle) you have to do the provera then clomid again (where I am now). the provera will work for you dont worry. And the clomid, according to statistics should too!! keep us updated... I just finished my 5 pills of clomid and am just.. of course... WAITING. ((((
eghorton replied to tonyagled's response:
Thanks for the info:) Good Luck....keep us posted! The success stories make me feel so much better about everything.
tonyagled replied to eghorton's response:
Me too! I hope we both have one to share soon! Hope hope hope!
eghorton replied to tonyagled's response:
Has anyone heard about taking Robitussen to increase CM? I have seen that several times online, wonder if it works?
fiannakyn replied to eghorton's response:
the ingredient in Robitussen (Guatafisen) -also the ingredient in Musinex- will thin the mucus through out your body, your sinus, chest, and cervical. Thinner, watery CM is more friendly than thicker creamy cm.

You need to take 2 or 3 times the regular dose daily along with 8-10 glasses of water every day for it to make a noticable diffrence. and ONLY take the stuff that has ONLY Guitafisen as the ingredient, anything else will dry you up instead.

Drinking 10-30 oz of Grapefruit juice every day also has similar results.

I actualy am drinking about 20 oz GFJ a day AND take a single dose of musinex daily but the musinex is really for cronic sinus pressure. Either way, I noticed I have 4 or 5 days of watery CM before O instead of one or 2.

FYI- the major player in changes of your cervical mucus is actualy WATER. staying hydrated makes the biggest diffrence.
Vicky Dh(33) TTC1 10yrs. PCOS w/IR. Met 1500mg,DCI1200mg, Grapefruit10-15oz(cd1-14)Clomid100mg(cd3-7),pineapple core 1dpo-5dpo
eghorton replied to fiannakyn's response:
Thanks! Also I take Zyrtec on a daily basis for allergies, I have read this also dries up CM. My doctor did not mention to discontinue taking but I don't want to be taking something that is lowering my it.

I will try to drink plenty of water and the grapefruit juice.
Dolly123 replied to tonyagled's response:
Thanks for the info!
I am new to the community and I have been reading a lot of posts on the internet...
I have been diagnosed with PCOS. I was given Medroxyprogestrone to induce my period and then given Clomid.
After I have taken Clomid medication, my doctor has asked me to take medroxyprogestrone starting from day 22 (so that it might help build my lining, or if pg does not occur, i might get my period).
Today is day 20 and my confusion is that, I am not sure if I ovulated, will medroxyprogestrone interfere with ovulation?
Any help will be greatly appreciated.

Anon_145455 replied to Dolly123's response:
I wonder iff there was some kind of miscommunication with your dr. I have just started my 1st round of provera and clomid. 7 days on provera and clomid days 5-9 of my cycle. CD 20 I go in for a prosterone level (i think) to seeif i have ovulated. I would definetly call your obgyn to clarify. Good luck!!

Spotlight: Member Stories

Hello Everyone, Here is my story, I am 26 and my DH is 36.We have been married for a almost 2yrs now. We have been ttc for a 1yr 10 months now. We st...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
17 of 30 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.